# SDR DALA1150875656

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 25,732 hours, 10,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN OFF WITH SWITCH.  MAINTENANCE REPLACED THE OVERHEAD EMERGENCY LIGHT PANEL AND SYSTEM NOW TESTS NORMAL.
